I'm in my early 20's and I'm not sexually active.
Symptoms: Mainly I feel like I have to use the bathroom every 30 minutes when I drink water and every hour if I go without water for long amounts of time (and there is quite a bit of urine). I don't feel like I have to use the bathroom in the middle of the night, but I only get 5-6 hours of sleep instead of 7-8 hours now. There's slight tinges of pain in my bladder and in my kidneys, but they don't feel as painful as they did during the beginning of the week. They're not constant either, just occasionally throughout the day.
I had a urinalysis done in May and discovered I had a moderate UTI (with bacteria). I took Cipro and it felt a lot better. However, I also had yellow discharge due to BV and the UTI came back for a few days. I changed how I wiped and it disappeared. I took Flagyl in July to help treat the BV but it wasn't as effective against the BV. So, they gave me the invasive gel medicine and that cleared up the BV.
However, the UTI came back, or at least it felt like it did. I drank tons of water, took 2 probiotics and 1 cranberry pill a day, and it feels like the symptoms have eased up a bit after a week. However, I went back to the nurse practitioner and she says there's no bacteria! She looked at me like maybe I was just drinking too much water. She said that we could do a retest in a few days and she can recommend a urologist, but she sounded doubtful about it.
I did research and I'm scared about the idea that it could be IC. I really hope it's not that, especially since I don't have insurance, only work a part-time job, and I'm a Master's student. My life has basically been on hold since this began and I'm concerned about finances and the idea that I might have something that's incurable. Is there a chance that it's still a UTI or something else?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?